# SDR CALA2018091701948

- Difficulty date: September 17, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N76021
- Make and model: Boeing 777224
- Aircraft serial: 39776
- Aircraft time: 42,120 hours, 3,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R4 EMER LT POWER SUPPLY M3 3409 BATTERY PACK LOW CAPACITY. DOOR R4 EMER LIGHT POWER SUPPLY M33409 BATTERY PACK REPLACED AND TESTED NORMAL AS PER AMM 33-51-06. INSPECTION OK.
